Treatment plan

  • 4 replies
  • 31 subscribers
  • 390 views

Hi, met my oncologist for first time.  I'm being put on Letrozole, Ribociclib, and Densumab. Anyone on this combo, and how were the side effects? Thanks Blush 

  • Hi Mic,

    Letrozole can give you achy joints, and Ribociclib can cause some stomach issues, but more importantly lower immunity. Whatever you do, see a dentist to make sure all your teeth are in tip top condition before starting Denosumab, as having major dental work on it can cause the bone in your jaw to die (my wife found out the hard way).

    Otherwise my wife found this combo a breeze. (She had Palbociclib rather than Ribosislib, but they're much the same)

  • Hi MicMcC

    I'm on the same treatment, I didn't feel too good at first but by the 2nd cycle felt a lot better once my body got used to the drugs. I did have some stomach issues and doctor prescribed Omeprazole which has solved the problem. I am on my 3rd cycle of treatment and feeling pretty normal now just a bit tired. 

    Good luck with your treatment X 

  • Hi Martello,  

    Thanks for your reply.  I am already on omeprozole (on diclofenac for pain).  Diagnosed lass than a month ago so still in a bit of shock, but glad treatment has started so quickly.  X

  • Thanks.  Have dentist next Tuesday before they'll start me on Denosumab

    hope your wife is doing well.